# SDR ASAA2015030410850

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 28,373 hours, 8,310 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, FMC DISAGREE WARNING ILLUMINATED.  ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISHED, NORMAL.  OPS RESTORED ON GROUND.
